Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is there any medication or hormone injection to increase height?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
sir i am 5.5' tall. i want to increase my height upto 5.9'.can you please kindly prescribe a hormone injection or medicine. thank you.
Posted Mon, 30 Apr 2012 in General Health
Answered by Dr. Radhika 1 hour later
Thanks for posting your query.
Currently, no hormonal or other therapy is available that can help increase your height. This is because the ephiphyseal growth plates at the end of the long bones (the structures responsible for growth of bones) have fused and can no longer grow.
However, certain exercises like hanging from a pole can marginally help stretch your vertebral column (which can increase in length till 25 years of age).
I would also like to emphasize that some of the most famous and powerful people in history had a short stature and stature has little or no role in determining how successful you are in real life.
It would be much more beneficial if you focus on acquiring key life skills which will help you achieve your goals much more successfully.
Hope I have answered your query. I will be available for follow up queries. Please accept my answer in case you have no follow up queries.

Wish you good health and speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor